Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM-Day 5-Too early?? Struggling Steve

Posted by ravenstorm on April 12, 2006, at 21:54:53

In reply to Re: EMSAM-Day 5-Too early?? strugglingsteve, posted by RobertDavid on April 12, 2006, at 19:52:52

I would definitely not throw in the towel until the "obligatory" 6 weeks. I'm glad you brought up Adam's experience during the trial. I remember those posts. He was sure he wasn't going to respond and then finally did in week 5.

Sucks to wait, I know. But wasting a drug trial by not seeing it through is worse.

By the way, how med sensitive are you? I am sensitive to the point where trying to start up on SSRIs induces nausea to the point of puking, vertigo/dizzyness and either more depression or horrendous anxiety. Just trying to see where you fall in the med sensitive spectrum to judge the no side effect thing.

Congratulations on not having any side effects!!

And a general question to anybody out there: does this drug cause withdrawal symptoms? If so, how bad?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ravenstorm thread:630549
URL: http://www.dr-bob.org/babble/20060412/msgs/632392.html